# SDR FDKA200801041

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,419 hours, 13,651 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 701700082430
- Part serial: 01064486
- Condition: Malfunctioned
- Part time: 17,883 hours, 16,709 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 9963 ORF-JFK (1810 PHX LCL) - COMMAND AND INDICATION OF ROLL AND YAW TRIM NOT IN SYNC WITH ACTUAL CONTROL SURFACE POSITION.  MX REMOVED AND REPLACED IC-600.
